# SDR CALA2022081702110

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 73,905 hours, 15,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Low
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CABIN OVERDOOR R4 EMERGENCY LIGHT POWER SUPPLY LOW BATTERY (M33408) - ORIGINATED BY EMP V905400 ON HAECO NR 9491797, SPEC NO.B777-33-3-7021. PERFORMED BY EMP V905400, IDT BY TA317 V905467, REPLACED CABIN O VERDOOR R4 EMERGENCY LIGHT POWER SUPPLY BATTERY, AND PERFORMED T HE INSTALLATION TEST, THE RESULT FOUND NORMAL, REF AMM 33-51-06- 960-802 REV 95.
